# SDR QXEA2017111400665

- Difficulty date: November 14, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 39,193 hours, 41,019 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 3993001009
- Part serial: 078
- Condition: Malfunctioned
- Location: Pitch Feel
- Part time: 39,193 hours, 41,019 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT ABOUT 1000' AGL,  ELEVATOR FEEL CAUTION LIGHT ILLUMINATED. REMOVED FROM SERVICE. INTERROGATED CDS AND FOUND FAULTS FCECU FAILURE 6A AND FCECU FAILURE 69. PERFORMED FIM TASK 27-30-00-810-802. FAULT CODES REMAINED PRESENT. PERFORMED FIM 27-32-06-810-807 STEPS 1 THRU 4A1.  AFTER REMOVAL AND REPLACEMENT OF LEFT PITCH FEEL ACTUATOR, OPS CHECK TESTED GOOD AND FAULT CODES DID NOT RETURN. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
